# SDR AALA202404173369

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 31,877 hours, 13,695 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN.   LUBE LEFT AFT LAVATORY DOOR LOCK LATCH AND HINGE. FUNCATIONAL CHECK GOOD. **(CLOSED).
